# SDR SWAA980724

- Difficulty date: April 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N689SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23387
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Condition: Failed
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT LEVEL 350, CABIN ALT WARNING HORN SOUNDED WOULD NOT HOLD PRESSURE IN AUTO/STBY OR MANUAL WITH OUTFLOW VALVE SULL CLOSE, DESCENDED TO FLT LEVEL 240 AND STILL WOULD NOT HOLD CABIN PRESSURE.  WENT TO HIGH ON PACKS, REGAINED PRESSURIZATION, PRESSURE WOULD HOLD WITH EITHER OR BOTH PACKS IN HIGH.  MADE AN UNEVENTFUL LANDING.  REPAIRED AFT CARGO DOOR SEAL PER BOEING SRM.
